Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rorius

Veteran Member
  • Total Reviews

    0
  • Content Count

    137
  • Joined

  • Last visited

Community Reputation

13 Neutral

1 Follower

About Rorius

  • Rank
    Member
  1. Nope, I have an "open appointment" which means I can go and see her for whatever reason after treatment is over, but everything has been fine so I doubt I'll need to. Quite looking forward to getting off them now & being able to ditch the constant lip moisturising & red face. Although I'm pretty sure my face was more red when I used to pepper it with BP. Hopefully I'll never need a course again...
  2. Lookin' good although those side effects are a bit badass. How long do you have left now?
  3. Sorry, I've had a super busy time lately & totally forgot about this! I'm unsure of the exact day now but it's a bit before 4 months now. I've dropped down to 40mg as of around 2 weeks ago & I probably have enough supply for another 2-3 weeks, so almost over! As for results, it's pretty amazing. I haven't had a spot for a good couple of weeks now, and haven't had a big & worrying one for maybe a month. I still have a few scars that are a bit raised & the drugs make them a
  4. hi, I completely agree with both livetoregret and oli girl...not only is the dosage youre taking extremely high, even the lowest possible dose (10 mg) was toxic for me. I took accutane 1 month and I had horrible cracked lips, nosebleeds and depression so severe I was suicidal. Why this is on the market yet is a mystery to us all. My advise is just STOP, Im not going to lie, you may have done some damage already so why keep it up? My husband took accutane when he was 17, the 'standard" dose, no
  5. Not sure the side effects really take effect after just 2 days, so try and not focus on them. If you find they're too much to handle after a few weeks, then you can always just switch to a lower dose.
  6. I'm not sure what you're disagreeing with there. The glands are separate- that's just a fact. I'm sure your Dermatologist is aware of this. I didn't dispute that washing can contribute to acne, and infact pointed the OP in the direction of some useful information.
  7. Differin wouldn't have made your acne worse, but it might not be helping. I find it to be pretty ineffective. Have you tried BP? Oral medication?
  8. Yes. There are all against you. Med school teaches doctors to take your money, I'm sure.
  9. Accutane IS worth it. Hard to tell how bad your acne is from such a bad picture tbh, but, if you've found antibiotics to be ineffective, it might be time to talk to your derm about Accutane.
  10. I've had a few of these in the past and one at the moment. They will go away, but they just take a long time- they seem to be full of a bit of left over material from the original infection that takes a while to drain. I also find hot compresses are just too harsh for facial skin, & leave me with very dry skin- but if you find they help it, then go for it.
  11. Bear in mind that the diet route is supposed to take a long time to work & white rice is a very high GI food. I don't really buy the diet stuff & haven't ever noticed an effect on my acne from what I eat. I enjoy eating too much anyway.
  12. Pores (sweat glands) and follicles (that house sebaceous glands) are separate, so this wouldn't happen. Also since when is sweat oily? I find sweating can contribute to acne a bit, but not a lot, & just a rinse with some tap water should be good enough to wash it away. If you search google scholar there is a small & slightly rubbish but well-described study of the effect of sweat on acne. It tested 3 groups, one of which did not excersise at all, one that did and washed right awa
  13. Yeah my liver loves the workout. Everyone knows that drinking makes it stronger.
×